# SDR NSVA200600131

- Difficulty date: August 31, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 33,374 hours, 36,433 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: 1068
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PUMP FAILURE DURING POSITIVE RATE GEAR UP: NO MOTOR ENGAGE, ENGAGE AFTER TOUCH DOWN.  REMOVED AND REPLACED HYDRAULIC PUMP AMM 29-10-10-4, OPS CHECK GOOD, P/N OFF/ON 40185-02 S/N OFF 1068, S/N ON H78.  NO LEAKS NOTED.
